# SDR CHQA20131023395

- Difficulty date: October 23, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 22,094 hours, 19,078 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,937 hours, 20,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 14004213607
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT OMEGA BEAM ATTACH FLANGE TO RIB 3 WAS FOUND TO BE CRACKED AT FRAME 47 AND 48. THE ATTACH FLANGE AT FRAME 47 AND 48 WAS REPLACED IAW SRM 51-40-02.
